×

zbMATH — the first resource for mathematics

Parameter estimation in nonlinear evolution equations. (English) Zbl 0922.35185
Numer. Funct. Anal. Optimization 19, No. 9-10, 933-947 (1998); corrigendum ibid. 20, No. 9-10, 1003-1004 (1999).
Authors’ abstract: We develop a convergence theory for identifying parameters in a general class of nonautonomous nonlinear evolution equations. An application of this theory to a nonlinear reaction-diffusion equation is presented.

MSC:
35R30 Inverse problems for PDEs
35K57 Reaction-diffusion equations
35G10 Initial value problems for linear higher-order PDEs
35K25 Higher-order parabolic equations
PDF BibTeX XML Cite
Full Text: DOI